MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHEIS, HIP, SEMI-CONTRAINED

OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHEIS, HIP, SEMI-CONTRAINED
Catalog Number 130002
Health Effect - Clinical Codes Autoimmune Reaction (1733); Osteolysis (2377)
Date of Event 05/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent a hip revision surgery on (b)(6) 2017.The original surgery is dated (b)(6) 2009.The revision surgery occurred because of metalosis and secondary osteolysis.During the revision, the original omni size 2 k2 stem, medium 37.5 neutral neck, and biolox ceramic head were removed and replaced with non-omni product.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHEIS, HIP, SEMI-CONTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key6610253
Report Number1226188-2017-00054
Device Sequence Number18956429
Product Code LPH
UDI-Device Identifier00841690102458
UDI-Public00841690102458
Combination Product (Y/N)N
PMA/510(K) Number
K041950
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Catalogue Number130002
Device Lot Number3818
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2017
Initial Report FDA Received Date06/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR